# SDR P2EA97037

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Defuel Valve
- Condition: Out Of Position
- Location: Nr 1 Tank
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 635 - MCI - AIR RETURN - EMERGENCY DECLARED, LANDING UNEVENTFUL.  EXPERIENCED FUEL IMBALANCE AFTER DEPARTURE, RETURNED MCI.  FOUND DEFUEL VALVE IN OPEN POSITION AND NR 1 TANK VALVE OPEN.  DEFUELED AIRCRAFT AND ACCOMPLISHED KNOWN QUANTITY FUELING.  CLOSED ALL VALVES.  ACCOMPLISHED PRECAUTIONARY OVERWEIGHT LANDING CHECK PER GMM 7-4.  (M)
